# SDR DALA2018041502576

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 69,470 hours, 21,948 cycles
- Engine: Pwa PW2037
- Engine time: 57,890 hours, 18,722 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR FAILURE WITH ASSOCIATED EICAS AMBER MESSAGE.  FOLLOWED QRH PROCEDURES.  RESET ONCE, NO LUCK, STARTED APU & CONTINUED ON TO DESTINATION.  R & R THE C901 LEFT GEN CIRCUIT BREAKER IAW AMM 24-22. 927856. PERFORMED IDG ADJUSTMENT TEST IAW AMM 24-11-00.  PERFORMED MULTIPLE TRANSFER & RECONFIGURATION,  NO FAULTS.
